Patient :I am a 21 year old and I was on birth control for two full weeks. I stopped taking them because they made me feel nauseas.I had unprotected sex on the day I stopped and the day after. After 4 days I gad unprotected sex again and I realized that I was lightly bleeding with egg white like mucus. It was verry light it was almost punk in color and it went on for about 3 days it wasn't heavy so I used panty liners. And during that time I've had cramps and pinch like pains on my lower back. I've had an upset stomach and felt bloated. Prior to taking birth control ove had berry regular periods 27/28 days . I just want to know what is causing the bloating and spotting
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.